MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML

MEDLINE INDUSTRIES, LP Medline; SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML
Model Number MSC091040
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 after a surgical case was complete "the scrub tech activated skinaffix by squeezing it and a piece of glass came through the plastic outer coating and stuck in their right thumb".Per the facility they removed their gloves, washed their hands, and cleaned the area with alcohol.Per the facility the staff member went to the emergency room where "the wound was explored, sutures were placed, and antibiotics and pain meds were given".Per the facility the staff member is reported to be doing "fine".A photo was provided for evaluation, however, a definitive root cause could not be determined.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 after a surgical case was complete "the scrub tech activated skinaffix by squeezing it and a piece of glass came through the plastic outer coating and stuck in their right thumb".

Brand Name
Medline
Common Device Name
SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16130987
Report Number1417592-2023-00021
Device Sequence Number7636246
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSC091040
Device Catalogue NumberMSC091040
Device Lot NumberP00225542
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown